Funnel Cloud, Coffee
- When
- June 21, 7:38 PM EST
- Where
- Coffee County, Douglas
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.549, -82.849 (the zone’s center; the record gives no point)
1 funnel cloud, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 21, 1:20 PM EST, 6 hours 18 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT WED JUN 21 2006 .SHORT TERM...QUIET AFTERNOON DUE TO BUILDING UPPER RIDGE OVER THE SE. TEMPERATURES RISING INTO THE LOWER AND MID 90S OVER INLAND AREAS AND UPPER 80S ALONG EAST COAST. ONLY PRECIP EXPECTED TODAY WILL BE OVER FAR WESTERN ZONES OF NE FL AS ATLANTIC SEABREEZE FRONT MOVES WEST AND MEETS GULF SEABREEZE LATE THIS PM. HOT AND DRY PATTERN WILL CONTINUE THROUGH FRIDAY WITH ONLY MINIMAL POPS OVER WESTERN ZONES DUE TO EASTERLY FLOW AND UPPER RIDGING. HAVE GONE CLOSE TO GFS MAV TEMPS AS ETA AND NGM MOS HIGHS LOOK TOO LOW. .LONG TERM...MAIN FEATURE WILL BE UPPER LOW NOW EAST OF THE BAHAMAS WITH SURFACE LOW DEVELOPING AND DRIFTING W TOWARD FL E COAST THIS WEEKEND/EARLY NEXT WEEK. 12Z NAM MODEL WEAKER WITH SURFACE LOW THAN PREVIOUS RUN AND NOW MORE SIMILAR TO GFS. UKMET AND ECMWF ALSO SIMILAR IN SHOWING A WEAK SURFACE LOW. MOISTURE WILL BE INCREASING AND SO WILL POPS INTO AT LEAST THE SCATTERED CATEGORY. TEMPERATURES WILL BE A LITTLE COOLER WITH INCREASE IN MOISTURE AND WEAKENING UPPER RIDGE. && .MARINE...VERY QUIET THRU FRI WHEN EITHER AN INVERTED TROF OF CLOSED LOW MOVE W TOWARD THE AREA...BACKING WINDS TO NE. WINDS ARE PROGGED TO REMAIN AOB CAUTIONARY CRITERIA. && .FIRE WEATHER...SUWANNEE VALLEY RH VALUES REMAIN ABOVE RED FLAG CRITERIA. RH VALUES SHOULD BE SIMILAR ON THU...SO NO HEADLINES ARE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... AMG 71 96 70 96 / 10 10 10 10 SSI 74 88 74 89 / 0 5 10 10 JAX 71 92 70 91 / 5 5 10 10 SGJ 74 87 73 86 / 5 0 5 10 GNV 70 93 70 92 / 5 20 5 20 OCF 71 93 69 92 / 5 20 5 20 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PUBLIC...ZIBURA MARINE/FIRE WX...CARROLL
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1100 AM EDT WED JUN 21 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-221000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1100 AM EDT WED JUN 21 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... THUNDERSTORM ACTIVITY IS EXPECTED TO GRADUALLY INCREASE THIS WEEKEND INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CAMP/ZIBURA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 614 PM EDT WED JUN 21 2006 FLZ021-212245- SUWANNEE- 614 PM EDT WED JUN 21 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY FOR SMALL HAIL VALID UNTIL 645 PM EDT... AT 614 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTHWEST OF DOWLING PARK...OR 12 MILES NORTH OF MAYO...MOVING SOUTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND DOWLING PARK AND LURAVILLE THROUGH 645 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 645 PM EDT WED JUN 21 2006 FLZ021-212330- SUWANNEE- 645 PM EDT WED JUN 21 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SUWANNEE COUNTY FOR SMALL HAIL VALID UNTIL 730 PM EDT... AT 646 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER LURAVILLE...OR 5 MILES NORTH OF MAYO...MOVING SOUTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MCALPIN AND LURAVILLE THROUGH 730 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 700 PM EDT WED JUN 21 2006 FLZ022-212345- COLUMBIA- 700 PM EDT WED JUN 21 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COLUMBIA COUNTY FOR SMALL HAIL VALID UNTIL 745 PM EDT... AT 700 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER COLUMBIA COUNTY...OR 15 MILES NORTHEAST OF LAKE CITY...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LAKE CITY THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 704 PM EDT WED JUN 21 2006 GAZ132-212345- COFFEE- 704 PM EDT WED JUN 21 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE COUNTY FOR SMALL HAIL VALID UNTIL 745 PM EDT... AT 704 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES NORTHEAST OF PRIDGEN...OR 9 MILES NORTH OF BROXTON...MOVING SOUTHWEST AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PRIDGEN AND BROXTON THROUGH 745 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 812 PM EDT WED JUN 21 2006 GAZ132-220100- COFFEE- 812 PM EDT WED JUN 21 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR COFFEE COUNTY FOR SMALL HAIL VALID UNTIL 900 PM EDT... AT 812 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 3 MILES SOUTH OF BROXTON...MOVING SOUTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BROXTON...DOUGLAS AND AMBROSE THROUGH 900 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 812 PM EDT WED JUN 21 2006 FLZ035-220100- GILCHRIST- 812 PM EDT WED JUN 21 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN GILCHRIST COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 900 PM EDT... AT 812 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 8 MILES NORTH OF BELL...MOVING SOUTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BELL THROUGH 900 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
The national radar mosaic for the moment the first event began.
1 funnel cloud. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2006Every state in 2006This day in weather historyWarnings in Georgia, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515492.